# SDR 2023F00109

- Difficulty date: April 17, 2023
- Submitted: April 17, 2023
- Operation: General aviation
- Aircraft: N584QS
- Make and model: Cessna 680A
- Aircraft serial: 6800139
- Aircraft time: 3,809 hours, 2,523 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 74130712
- Part serial: NA
- Condition: Damaged
- Location: Zone 100
- Part time: 3,809 hours, 2,523 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBLONG HOLE IN RH NOSE SKIN REF ENGINEERING MEMO DQ37272M1.
